# SDR CALA9801585

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD CARGO DOOR SKIN AT LOWER AFT CORNER.  THE CRACKED AREA WAS CUT OUT AND A DOUBLER AND FILLER REPAIR WAS INSTALLED IAW SRM 52-01, FIGURE 4.
